MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341409 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Seroma (2069); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
06/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Note: the patient participated in a clinical trial for (b)(6) study (b)(6).At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a note: this report has been previously submitted as psr for (b)(4).This report is a continuation of reporting same event as a supplemental report.Manufacturers reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old female patient who underwent breast augmentation revision experienced somewhat prolonged draining postoperatively.An us was completed on (b)(6) 2018 and showed bilaterally relatively small peri implant fluid collections, which should diminish, and mild bilateral axillary adenopathy, likely reactive.The patient experienced lymphadenopathy, early onset seroma bilaterally.No product issue, such as rupture, was reported.No revision was scheduled as of yet.This medwatch is for the left side.
Additional Manufacturer Narrative
On 7/26/2021, mentor became aware that section h3.Reason for non- evaluation is actually other.Manufacturer¿s reference number: (b)(4).